# SDR DALA1115020944

- Difficulty date: February 27, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 57,342 hours, 43,609 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON FINAL APPROACH, STRONG "HOT" ODOR WAS REPORTED.  NO VISIBLE SMOKE NOTED IN CABIN OR FLIGHT DECK, HOWEVER FIRST CLASS LAVATORY DETECTOR SOUND FOR APPROXIMATELY 1 MINUTE.  ENGINE ANTI-ICE WAS ON.  PASSENGERS COMPLAINED OF BURNING ODOR THROUGHOUT CABIN WHILE DEPLANING.  MAINTENANCE FOUND SWIVEL GLAND ON NOSE GEAR LEAKING.  REMOVED AND REPLACED LEFT NOSE STEERING SWIVEL GLAND PER MM.  LEAK AND OPERATIONAL CHECKS GOOD.  PERFORMED OPERATION 5089 - DUCT BURNOUT.  AIRCRAFT CHECKED GOOD.  OKAY FOR SERVICE.
